# SDR SWAA2024103040955

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 LBL 42 WL 208.1 AT AFT GALLEY AREA 2024_593057<[01] ET TOOL USED PN: MIZ-21C; SN:769680; DUE DATE: 28-AUG-25;[02] TOOL USED ON STEP 12:ET EQUIPMENT; P/N: NORTEC 600D; S/N:210138003; DUE DATE: 11/JUN/25;[03] PERFORMED PERMANENT REPAIR LOC. ON FLOOR BEAM 986.5 BTW LBL36 TO LBL 46 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOC. ON FLOOR BEAM 986.5 BTW LBL36 TO LBL 46 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED AS RII
